Note for the tripled and quadruple fixed points of the mixed monotone mappings
Bull. Korean Math. Soc. 2013 Vol. 50, No. 3, 993-1005
https://doi.org/10.4134/BKMS.2013.50.3.993
Printed May 31, 2013
Jun Wu and Yicheng Liu
Changsha University of Science Technology, National University of Defense Technology
Abstract : In this paper, to include more generalized cases, the authors present a modified concept for the tripled and quadruple fixed point of the mixed monotone mappings. Also, they investigate the existence and uniqueness of fixed point of the ordered monotone operator with the Matkowski contractive conditions in the partial ordered metric spaces. As the direct consequences, the existence of coupled fixed point, tripled fixed point and quadruple fixed point are explored at the common framework and some previous results in [T. G. Bhaskar and V. Lakshmikantham, {\it Fixed point theory in partially ordered metric spaces and applications}, Nonlinear Anal. {\bf 65} (2006), 1379--1393; V. Berinde and M. Borcut, {\it Tripled fixed point theorems for contractive type mappings in partially ordered metric spaces}, Nonlinear Anal. {\bf 74} (2011), no. 15, 4889--4897; E. Karapinar and N. V. Luong, {\it Quadruple fixed point theorems for nonlinear contractions}, Computers and Mathematics with Applications (2012), doi:10.1016/j.camwa.2012.02061] are improved. Finally, some fixed point theorems are proved.
Keywords : contractive mapping, quadruple fixed point, mixed monotone mapping, fixed point
MSC numbers : 47H10, 54H25
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd